# SDR 2005FA0001621

- Difficulty date: December 1, 2005
- Submitted: December 27, 2005
- Operation: General aviation
- Aircraft: N351CB
- Make and model: Beech B200
- Aircraft serial: BB1889
- System (JASC): 2700 · Flight Control System
- Part: Control Cable
- Condition: Out Of Rig
- Location: Flt Controls
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF FLIGHT CONTROL SYSTEM, DURING INITIAL 200 HOUR PHASE 1 INSPECTION, IAW SAFETY COMMUNIQUE NR 265, FOUND RUDDER CABLE TENSIONS, RUDDER TAB CABLE TENSIONS, AND ELEVATOR TAB CABLE TENSIONS BELOW APPLICABLE MM SERVICE LIMITS.  NO OTHER FAULTS NOTED.  A MANDATORY SB IS IN THE PROCESS OF BEING ISSUED ON THIS SUBJECT IAW THE TEXT OF SAFETY COMMUNIQUE NR 265.  (K)
